# SDR 20001030SH022

- Difficulty date: July 13, 2000
- Submitted: October 30, 2000
- Operation: General aviation
- Aircraft: N392LG
- Make and model: Snias AS350B3
- Aircraft serial: 3252
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Scissors
- Part number: 350A37112602
- Part serial: 1338
- Condition: Worn
- Location: Main Rotor Link
- Part time: 8 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHINGS WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
